MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed.However, there were no alleged deficiencies as therapy was working properly and the death was unrelated to the curonix device.The transmitter assemblies associated with the complaint were returned.Although the transmitter assemblies were working properly and there were no alleged deficiencies, the investigation found a damaged component as l12 was broken on both devices.The damages observed are considered cosmetic and did not effect the functionality of the device.The stimulator is used to treat pain.The cause of the patients death is unrelated to the curonix device.The provided information does not evidence that the curonix device contributed to the issue (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, a capa is not required.Other adverse events issues rates will continue to be tracked and trended.Refer to capa-2024-0020 for additional investigation details for the damaged component l12.
 
Event or Problem Description
Curonix support was notified the patient had passed on (b)(6) 2026 from non-device related factors.There were no alleged deficiencies, therapy was working properly, and the family would be returning the transmitter assemblies.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50718039
Report Number3010676138-2026-00188
Device Sequence Number21492858
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)260601
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2026
Device Model NumberSTQ4-RCV-A0
Device Lot NumberSWO240617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Transmitter Assembly SN: (b)(6), LN: 01165-DT.; Transmitter Assembly SN: (b)(6), LN: 01165-DT.
Outcome Attributed to Adverse Event Death;
Patient Age88 YR
Patient SexFemale